# SDR R61A201306190547

- Difficulty date: June 19, 2013
- Submitted: June 20, 2013
- Operation: Air carrier
- Aircraft: N112HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000174
- Aircraft time: 16,228 hours, 12,742 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Part number: SG99040882
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW FOUND THE PHOTO LUMINESCENT STRIP AT SEAT 1D BROKEN.  MX FOUND THE STRIP UNSECURED, NOT BROKEN.  MX RESECURED STRIP IAW AMM AND OPS CHECKED GOOD.
